# SDR R61A20100187

- Difficulty date: May 2, 2010
- Submitted: May 3, 2010
- Operation: Air carrier
- Aircraft: N162HL
- Make and model: Emb ERJ 190-100 LR
- Aircraft serial: 19000231
- Aircraft time: 2,818 hours, 1,292 cycles
- System (JASC): 3412 · Outside Air Temperature Indicator/Sensor
- Part: Unknown
- Condition: Failed
- Location: Nr 2 Tat
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED TAT 2 FAIL AND ELEC SMELL WHILE IN FLIGHT.  MAINTENANCE WAS DISPATCHED AND PLACED TAT 2 ON MEL.
